MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date not provided best estimate (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from the patient's left eye due to a residual refractive error.There were no complications reported.The lens was replaced with the same model, z9002, 20.5 diopter.The patient was doing good post op.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation; device returned to manufacturer on: february 4, 2019.Device evaluation: the intraocular lens was returned to the manufacturing site for investigation.A visual inspection was performed and the returned product was receive inside a plastic bag.The lens was wrapped inside gauze.Lubricant material residue and loose particles can be observed on the lens surface.Lens was cut in two pieces and the haptics were slightly distorted.The observed conditions could be related to the removal process.Due to the condition in which the lens was returned, the customer's reported issues could not be verified.Manufacturing record review: a review of the records was performed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, along with warnings for the proper use and handling of the product.Historical analysis: a search revealed that no additional complaint was received from this production order.Based on the results of the investigation, no product quality deficiency could not be determined.All pertinent information available to johnson & johnson surgical vision, inc.Is submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8295462
Report Number2648035-2019-00137
Device Sequence Number16759926
Product Code HQL
UDI-Device Identifier05050474530768
UDI-Public(01)05050474530768(17)220331
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/18/2019
10/25/2020
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/13/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Date Report Sent to FDA01/01/2005